# SDR 2022FA0000519

- Difficulty date: September 12, 2022
- Submitted: September 19, 2022
- Operation: General aviation
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBD PYLON NO.4 FOUND PANEL 484DR MISSING
